# SDR CALA2016101000744

- Difficulty date: October 9, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 102,718 hours, 16,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143T823617
- Condition: Corroded
- Location: Bs 585
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD PIT DOOR SURROUND LOWER SILL LOWER SURFACE FITTING BS 585 CORROSION AT T-ANGLE IN FWD CARGO B.S. 585 RBL 40 FOUND TO HAVE 100% MATERIAL LOSS + REQUIRED REPLACEMENT OF PART IAW  SRM 51-10-02 PAR 9. REMOVED + REPLACED -17 CHORD (T-ANGLE) IAW  SRM 51-40-02 PAR 7(D)-FIG 12.
